# SDR GTIA2023052537213

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N942NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10328
- Aircraft time: 7,079 hours, 2,958 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK OIL SMELL ON TAKEOFF PACK 1 OFF REMOVED SMELL. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
